# SDR 99ZZZM384

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836CA
- Make and model: Beech 1900D
- Aircraft serial: UE32
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23078019
- Condition: Shorted
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GENERATOR FAILURE.  UPON ENGINE START, GENERATOR FAILED TO COME ON LINE.  UNIT REPLACED AND SYSTEM OPERATIONAL CHECKED SATISFACTORY.  (M)
